# SDR SWAA2022020105313

- Difficulty date: September 19, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 43,606 hours, 25,500 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E FWD L/H MOUNTING BRACKET CRACKED. / R&R'D FWD L/H BRACKET FOR KEEL BEAM PANEL 192E PER SRM 51-40-02
